Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 37, NWS Northern Indiana

June 6, 2008Adams County, Jay County, Wells County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 6, 2008, 7:56 PM EDT for Adams County, Jay County, Wells County, Indiana. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2008, 7:56 PM EDT (23:56 UTC)
Expired
Jun 6, 2008, 8:30 PM EDT
In force
34 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Adams County, IN, Jay County, IN, Wells County, IN

The radar

The Northern Indiana radar (KIWX), 107 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 8:00 PM EDTTSTM WND DMGPetroleum, IN3 INCH LIMBS DOWN
Jun 6, 8:01 PM EDTTSTM WND DMGBluffton, INNUMEROUS LIMBS DOWN IN TOWN
Jun 6, 8:02 PM EDTFUNNEL CLOUDBluffton, INPOSSIBLE FUNNEL CLOUD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 5:30 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
306 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-133 m²/s²
0-3 km storm-relative helicity
-103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 062356
SVRIWX
INC001-075-179-070030-
/O.NEW.KIWX.SV.W.0037.080606T2356Z-080607T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
756 PM EDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JAY COUNTY IN EAST CENTRAL INDIANA
  SOUTHERN ADAMS COUNTY IN NORTHEAST INDIANA
  SOUTHEASTERN WELLS COUNTY IN NORTHEAST INDIANA

* UNTIL 830 PM EDT

* AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE SEVERE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM TRAVISVILLE TO DUNKIRK...OR ALONG A LINE EXTENDING
  FROM 5 MILES SOUTHWEST OF BLUFFTON TO DUNKIRK...AND MOVING EAST 
  NORTHEAST AT 65 MPH.

* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  PORTLAND...BERNE AND GENEVA...
  MONROE...
  LIBER...LINN GROVE AND CEYLON...
  BELLFOUNTAIN...WESTCHESTER AND TRINITY...
  PLEASANT MILLS AND RIVARE...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF
SEVERE THUNDERSTORMS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH
LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

THIS IS A DANGEROUS LINE OF SEVERE THUNDERSTORMS. IF YOU ARE IN THE
PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS IN EXCESS OF 70
MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FRIDAY EVENING
FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWEST OHIO. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY
MORNING FOR NORTHEASTERN INDIANA.

LAT...LON 4039 8521 4039 8520 4059 8520 4059 8522
      4075 8522 4082 8480 4032 8480 4032 8521
TIME...MOT...LOC 2356Z 252DEG 59KT 4069 8519 4038 8514

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:47 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 6, 5:47 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
547 PM EDT FRI JUN 6 2008

.UPDATE...
INSTABILITY CONTINUING TO INCREASE ACROSS THE FORECAST AREA WITH
STRONG STORMS ALREADY AFFECTING NORTHWEST PORTIONS OF CWA THIS
AFTERNOON. MORE STORMS ARE EXPECTED TO DEVELOP THIS EVENING WITH
STRONG SW LOW LEVEL FLOW IN PLACE. ADDITIONALLY...LARGE AREA OF
ORGANIZED CONVECTION CURRENTLY OVER CENTRAL ILLINOIS SHOULD IMPACT
SE PORTIONS OF CWA EARLY TONIGHT. ISOLATED STORMS MAY CONTINUE
THROUGH TOMORROW WITH FRONTAL BOUNDARY SLOWLY PROGRESSING EASTWARD
BEFORE STALLING OVER NORTH CENTRAL INDIANA ON SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 256 PM EDT FRI JUN 6 2008/

..SEVERE STORMS IMMINENT...

NEAR TERM...
DEEP WARM SECTOR CONTS TO DESTABILIZE ESP EAST OF MID/HIGH CLD PLUME
ALG PREFNTL TROUGH THROUGH IL. LARGE SCALE SW TROUGH CONTS TO SHIFT
RAPIDLY NEWD INTO MB YET DOWNSTREAM FLW STILL QUITE STRONG W/TAIL
END OF MID LVL SPD MAX AND ATTENDANT LLJ STILL PROGGED TO SHIFT ACRS
CWA BTWN 21-00Z. ARRIVAL OF MID LVL HGT FALLS AND ASSOCD LARGE SCALE
ASCENT TIMED W/MAX HEATING AND DEEPLY SHEARED FLW STILL ALL POINT TO
SVR STORMS THIS AFTN AND EARLY EVENING W/MIXED MODE CONVN XPCD. MID
LVL CAPPING INVERSION SLOW TO ERODE W/EWD EXTENT AND SEEN IN 12Z
RAOBS AND CURRENT SAT IMAGERY YET WILL PROMOTE A WINDOW OF DISCRETE
SUPERCELL POTENTIAL ALG PREFNTL TROUGH THIS AFTN AND SUBSEQUENT QLCS
ALG ACCOMPANYING CDFNT THIS EVE. RAPID NEWD STORM MOTION W/STG MID
LVL FLW AND ALTHOUGH PWS HIGH W/INHERENT HEAVY RAIN POTENTIAL DONT
BELIEVE HEAVY RAIN WILL BE THAT MUCH OF A PROB UNLESS TRAINING CONVN
MATERIALIZES.  NEW 12Z HIGHRES WRF DOES MAKE SOME SUGGESTION OF
THAT POSSIBILITY BUT MENTIONED ALREADY IN VARIOUS PRODUCTS. FAR
BIGGER THREAT WILL BE FOR DAMAGING WIND GIVEN STG MOMENTUM FIELD IN
PLACE W/TOR POTENTIAL CONFINED TO MATURE BOW STRUCTURES AND DISCRETE
SUPERCELLS EARLY ON. INITIATION ALREADY UNDERWAY FM ERN MO INTO SE
WI W/ADDNL STORMS DVLPG DOWNSTREAM THROUGH ERN IL AND WRN IN BY 20Z
AND GROWING UPSCALE QUICKLY AFT THAT.

SHORT TERM...
ELONGATING UPR TROUGH WILL ALLOW FOR CDFNT TO STALL OVR THE AREA
OVERNIGHT W/NEAR TERM CONV EVOLUTION DICTATING POTENTIAL LTR TONIGHT.
IN THE LEAST...STG LLJ IMPINGING ON POTENTIAL MESOSCALE OUTFLW WILL
LIKELY AUGMENT CONVECTIVE CHCS AFT MIDNIGHT SOUTH AND WILL SHADE
POPS THAT WAY IN AGREEMENT W/HIGHER RESOLUTION MODEL GUIDANCE.

SAT MORE UNCERTAIN ESP IN LIGHT OF MID LVL HGT RISES ACRS THE SRN
PLAINS AND CONTD INFLUX OF HIGH THETA-E AIR WITHIN FVRBL SWRLY LLJ.
IN THE LEAST XPC SUFFICIENT AFTN DESTABILIZATION TO WARRANT A CONTD
MENTION OF STORMS BFR INHIBITION BUILDS FURTHER SAT NIGHT.

LONG TERM...
UPPER LVL PATTERN NEXT WEEK CONTINUES TO EXHIBIT TROF WEST/RIDGE
EAST THROUGH EXTENDED PERIOD WITH A SFC BNDRY IMPACTING CWA MON-WED.

NAM SLOWER THAN GFS WITH PROGRESSION OF CLOSED LOW ACROSS
MT-ND/CANADIAN BORDER WHICH RESULTS IN SLOWER SE PROGRESSION OF SFC
BOUNDARY ACROSS IA-WI. GFS PROGRESSES IT FURTHER WITH POSSIBLE FAR NW
CWA BEING IMPACTED BY SUNDAY NIGHT. NO CLEAR CUT FAVORITE MODEL FOR
SUNDAY SOLUTION...SO CONTINUING WITH A DRY SUNDAY FOR NOW AS SE
PROGRESSION OF QPF IN GFS SOMEWHAT SUSPECT AND NAM CONSISTENTLY
KEEPING THE ACTION JUST OFF TO THE NW.

MON NIGHT-TUES SFC FRONT MOVES INTO CWA WITH NAM SLIGHTLY FASTER TO
BRING IN BNDRY...BUT SIMILAR OVERALL BETWEEN MODELS.  FRONT MOVES
IN TO NW ILLINOIS EARLY MONDAY MORNING AND SLOWS SE PROGRESSION WITH
GFS STALLING FRONT ACROSS CENTRAL INDIANA.  BOTH SOLUTIONS PROJECT
CONVECTION ACROSS CWA MONDAY AFTERNOON AND EVENING. ADDED CHC POPS
MONDAY AFTERNOON WITH DECENT MODEL AGREEMENT ON CONVECTION.

MODELS CONTINUE TO DIG CLOSED LOW INTO INTMTN WEST BUT GFS/EC BOTH
LIFT IT NE AND HOLD OFF ON FLATTENING THE E CONUS RIDGE UNTIL PAST
END OF EXTENDED PERIOD...KEEPING CONTINUED WARM HUMID CONDITIONS
THROUGH THE END OF THE WEEK.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 1 AM EDT SATURDAY FOR LMZ043-046.

&&

SHORT TERM...HOLSTEN
LONG TERM...LUDINGTON
UPDATE...LUDINGTON
Hazardous weather outlook, Jun 6, 6:19 PM EDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
619 PM EDT FRI JUN 6 2008

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-072230-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
619 PM EDT FRI JUN 6 2008 /519 PM CDT FRI JUN 6 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS THIS EVENING. THE
PRIMARY CONCERN IS DAMAGING WIND GUSTS OF 70 MPH OR
GREATER...THOUGH LARGE HAIL AND AN ISOLATED TORNADO ARE ALSO
POSSIBLE.

HIGH TEMPERATURES IN THE UPPER 80S TO LOWER 90S AND DEWPOINTS IN
THE UPPER 60S TO AROUND 70 WILL ALLOW FOR HEAT INDICIES TO REACH
INTO THE LOWER TO MIDDLE 90S TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY...AND MONDAY NIGHT THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-072230-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
619 PM EDT FRI JUN 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS FROM LATE THIS
MORNING INTO THIS EVENING. THE PRIMARY CONCERN IS DAMAGING WIND
GUSTS OF 70 MPH OR GREATER...THOUGH LARGE HAIL AND AN ISOLATED
TORNADO ARE ALSO POSSIBLE.

IN ADDITION...GUSTY SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS
OVER 30 KNOTS WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT IN
THE NEAR SHORE WATERS OF EXTREME SOUTHEASTERN LAKE MICHIGAN. ANY
THUNDERSTORMS COULD PRODUCE HIGHER WINDS AND WAVES...WITH A FEW
GUSTS OF 50 KNOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY...AND TUESDAY THROUGH
WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Jun 6, 6:07 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
607 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND DMG     CENTREVILLE             41.92N  85.53W
06/06/2008                   ST. JOSEPH         MI   TRAINED SPOTTER

            REPORTS OF TREES UPROOTED...POWER LINES DOWN AND POWER
            OUTAGES.

&&

EVENT NUMBER 01385

SAW
Local storm report, Jun 6, 7:41 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
741 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     10 S MARION             40.40N  85.67W
06/06/2008                   GRANT              IN   LAW ENFORCEMENT

            STATE POLICE POST REPORTS TROOPER SIGHTING POSSIBLE
            TORNADO WITH WIND DAMAGE IN THE AREA OF 1050 S AND SR 9.

&&

EVENT NUMBER 01386

SAW
Local storm report, Jun 6, 7:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     1 E MIER                40.58N  85.81W
06/06/2008                   GRANT              IN   EMERGENCY MNGR

            POWER LINES DOWN AT 700 W AND SR 18

&&

EVENT NUMBER 01387

LWF
Local storm report, Jun 6, 7:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
751 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND DMG     CONVERSE                40.58N  85.88W
06/06/2008                   MIAMI              IN   EMERGENCY MNGR

            SEERAL 4 TO 6 INCHE TREE LIMBS DOWN ALONG WITH POWER
            OUTAGES

&&

EVENT NUMBER 01388

LWF
Local storm report, Jun 6, 7:52 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
752 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND DMG     CONVERSE                40.58N  85.88W
06/06/2008                   MIAMI              IN   EMERGENCY MNGR

            SEVERAL 4 TO 6 INCH TREE LIMBS DOWN ALONG WITH POWER
            OUTAGES

&&

CORRECTED REMARKS

EVENT NUMBER 01388

LWF
Local storm report, Jun 6, 7:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
754 PM EDT FRI JUN 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TSTM WND GST     MOUNT ETNA              40.74N  85.56W
06/06/2008  E60 MPH          HUNTINGTON         IN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED WIND DAMAGE DUE TO WINDS WITH
            SHED DESTROYED AND TREE DAMAGE

&&

EVENT NUMBER 01389

SCHOTT

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:28 PM EDTSpecial Marine WarningIWX62 min
Jun 6, 3:09 PM EDTSevere Thunderstorm WarningIWXLaPorte66 min
Jun 6, 3:19 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph56 min
Jun 6, 3:49 PM EDTTornado WarningIWXLaPorte, Saint Joseph26 min
Jun 6, 5:09 PM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange51 min
Jun 6, 7:11 PM EDTSevere Thunderstorm WarningIWXDeKalb34 min
Jun 6, 7:11 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Miami, Wabash, Wells64 min
Jun 6, 7:18 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb27 min
Jun 6, 7:43 PM EDTTornado WarningIWXHuntington, Wells32 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.